# SDR DL76G971174

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767332
- Aircraft serial: 24985
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blades
- Condition: Lack Of Lube
- Location: Nr 1
- Part time: 17,898 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAN VIBRATION ON LEFT ENGINE WENT TO 5.0 ON INITIAL CLIMB-OUT 4.2-4.5 IN CRUISE AT FL 310/330/350.  COULD FEEL VIBS ONLY AT IDLE OR LOW PWR SETTINGS. REMOVED AND LUBED FAN BLADES PER MM.  LUBED PER OPN 4021.  PERFORMED ENG VIB SURVEY WITH PBS 4000 IN ACCORD WITH PREFLIGHT HANDBOOK TEST NBR 7.  VIBS WITHIN ALLOWABLE LIMITS.
